MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 29MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 29MM; ATTUNE IMPLANT : KNEE PATELLA
Model Number 1518-20-029
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Edema (1820); Scar Tissue (2060); No Code Available (3191)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a right knee revision due to effusion, keloid removal, and tibial tray loosening at the cement to implant interface.Two depuy cement products were used during the primary operation.The surgeon indicated the patella component was everted and assessed to have an asymmetric cut, confirmed by x-ray.However, the patellar cut was so thin already that the surgeon decided not to revise the patellar component for fear of causing a devastating complication.The patellar and femoral components were well-fixed and retained.Doi: (b)(6) 2016, dor: (b)(6) 2019, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE MEDIAL DOME PAT 29MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10488176
Report Number1818910-2020-19371
Device Sequence Number2794903
Product Code JWH
UDI-Device Identifier10603295056669
UDI-Public10603295056669
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1518-20-029
Device Catalogue Number151820029
Device Lot Number7807115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer10/04/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE MEDIAL DOME PAT 29MM; ATTUNE PS FB INSRT SZ 4 5MM; ATTUNE PS FEM RT SZ 4 NAR CEM; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G; ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE MEDIAL DOME PAT 29 MM; ATTUNE PS FB INSRT SZ 4 5 MM; ATTUNE PS FEM RT SZ 4 NAR CEM; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR